# SDR IPXA2016110610304

- Difficulty date: November 6, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 52,169 hours, 11,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS DENT TO INNER PAN ALONG THE UPPER EDGE OF THE DOOR AND APPROXMIATELY 8.0" FROM AFT EDGE EDGE OF DOOR.  HFEC OF DAMAGE AREA IAW NDTPM 06-10-01.00 NO CRACKS NOTED AND COMPLIED WITH ROTO SCAN HFEC OF FASTENER HOLES IAW  NDTSPM 06-10-01-003 NO CRACKS NOTED.
